Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/8332
Title: On fitting stability regions of second derivative multi-step methods
Authors: Oliveira, Paula De 
Patrício, Fernanda 
Issue Date: 1992
Citation: Communications in Applied Numerical Methods. 8:6 (1992) 351-360
Abstract: A class of second-derivative two-step methods, S(2), with order 5 and depending on two parameters - which are used to adapt the stability region while minimizing the truncation error coefficient - is constructed. An analysis of two subclasses of S(2)-A(0) stable methods and methods with finite stability interval - with their stability and accuracy properties is presented. Numerical examples are also included.
URI: http://hdl.handle.net/10316/8332
DOI: 10.1002/cnm.1630080602
Rights: openAccess
Appears in Collections:FCTUC Ciências da Vida - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
obra.pdf678.82 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

1
checked on May 29, 2020

WEB OF SCIENCETM
Citations

1
checked on May 29, 2020

Page view(s) 50

393
checked on Jul 1, 2020

Download(s) 5

2,572
checked on Jul 1, 2020

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.